# SDR SWAA2021011239657

- Difficulty date: December 8, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR CLOSURE ANGLE LOCATED ON BS 1088 TO BS 1156 AT LEVEL STR 2L AT UPPER FUSELAGE.  PERFORMED PERMANENT REPAIR CLOSURE ANGLE LOCATED ON BS 1088 TO BS 1156 AT LEVEL STR 2L AT UPPER FUSELAGE, IAW B737-700 SRM 53-80-71-2R-6 REPAIR 6 MATERIAL USED: ANGLE 0.063' 2024-T'0' TO CONDITION T42 PO NR 2020-171541 STRAP 0.080' 2024-T3 PO NR 2020-140514.
